# SDR EIAA2010058

- Difficulty date: September 22, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 109,345 hours, 25,234 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL 1241 BULKHEAD SKIN BETWEEN I/B LEG OF PICKLE FORK FITTING AND 1ST STIFFENER UPPER SECTION BEHIND HYD LINES CORRODED.  REMOVED STIFFENER, REMOVED CORROSION, PRIMED AND RE-INSTALLED STIFFENER PER ECRA 482-57-230-2.
